I had a heart cath via femoral artery a couple of months ago.I was given benadryl, valium, versed and dilaudid so I don't remember much. Was told my heart was ok. I had a bleed and lost 2-3 pints of blood.I had a hematoma and severe bruising that lastest 6-8 weeks. I started having a burning or stinging sensation just after coming home and still have it now. I try to just massage it, but it will still linger just not as bad when it first starts.I have days it will hurt down towards my inner thigh. Just wondering is there something wrong or just time will heal it? I was out of work about 5 weeks but have gone back to work now. I have days i don't know if I am going to make it through.
I am sorry to hear about your ilness.
Hematoma it is not infrequent after cardiac cath through femoral artery. However persistence and character of your symptoms caused by hematoma warrants further evaluation. I would recommend seeing your doctor for further evaluation.
With best wishes
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.